ABSORBED TWICE AS FAST AS STANDARD IBUPROFEN TABLETS. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
STARTS TO GET TO WORK IN 10 MINUTES*
UP TO 8 HOURS LONG LASTING RELIEF WITH A 400MG DOSE.
QUICKLY ABSORBED FOR RAPID RELIEF FROM PAIN.
FASTER, LONGER, STRONGER RELIEF FOR HEADACHES THAN PARACETAMOL – With a 400mg dose versus 1000mg standard paracetamol.
NOTHING REDUCES FEVER FASTER, OR FOR LONGER – Nurofen for children starts to work in just 15 minutes to reduce fever, and provides up to 8 hours fever relief
PROVIDES LONGER LASTING FEVER RELIEF THAN PARACETAMOL – Up to 8 hour fever relief to help your little ones sleep through the night, contains ibuprofen which has anti-inflammatory properties
GENTLE ENOUGH FOR 3 MONTHS PLUS AND WEIGHING OVER 5 KG – A kiss can help children feel better for a moment or two, until we find something longer-lasting
FREE FROM ARTIFICIAL COLOURS AND FLAVOURS – Nurofen for children is specially formulated for little ones and free from sugar, artificial colours, and gluten for your peace of mind
FOR THE RELIEF OF MILD TO MODERATE PAIN – Suitable for relief of fever, teething, relieving cold and flu symptoms, headache and minor aches or sprains
Syringe for accurate and easy dosing
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer, suitable for babies from 3 months and weighing over 5 kg
Nurofen for children 3 months to 9 years strawberry suspension, contains ibuprofen, for pain and fever relief, for children from 3 months and weighing over 5 kg Always read the label. RKT-M-18823
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
✅ 𝗥𝗘𝗖𝗢𝗠𝗠𝗘𝗡𝗗𝗘𝗗 𝗕𝗬 OUR REGULAR CUSTOMERS: Our MacuPro supplement MAINTAINS NORMAL EYE HEALTH & HELPS FILTER HARMFUL BLUE LIGHT. Unlike low-grade complexes, our nutritionist-recommended formula is packed with 100% active ingredients, including OUR BIOAVAILABLE CAROTENOID TRIO: LUTEIN, ZEAXANTHIN + MESO-ZEAXANTHIN.
✅ 𝗔𝗡𝗧𝗜-𝗜𝗡𝗙𝗟𝗔𝗠𝗠𝗔𝗧𝗢𝗥𝗬 𝗖𝗢𝗠𝗣𝗢𝗨𝗡𝗗𝗦 𝗪𝗜𝗧𝗛 𝗕𝗟𝗨-𝗕𝗢𝗢𝗦𝗧: Our premium complex has a 4:1 blueberry extract equal to 600mg of blueberries (vs other supplements’ 6mg) to FIGHT OXIDATIVE STRESS. The high anthocyanin content also HELPS REGENERATE RHODOPSIN TO HELP TO NIGHT VISION IMPROVEMENT.
✅ 𝟯𝗫 𝗠𝗢𝗥𝗘 𝗣𝗢𝗧𝗘𝗡𝗧 𝗕𝗟𝗘𝗡𝗗: Most brands don’t offer the optimal antioxidants. Our FULL-SPECTRUM BLEND has vitamin C for cataract prevention & to help lutein absorb faster. Plus, 5mg of vitamin B2 (reduces eye fatigue), vitamin E (protects against free radicals) & vitamin A (lubricates & promotes a healthy retina).
✅ 𝗔𝗖𝗧𝗜𝗩𝗘 & 𝗩𝗘𝗚𝗔𝗡: We use only POTENT INGREDIENTS, like zinc oxide. Our supplements are formulated in the UK.
✅ HIGHLY RECOMMENDED BY REGULAR GYM-GOERS: Our Testo-MX supplement SUPPORTS TESTOSTERONE LEVELS & MANY AREAS OF MALE PERFORMANCE alongside a balanced diet & exercise. Unlike low-grade supplements, our formula is packed with highly active and SCIENTIFICALLY-RESEARCHED ingredients, including bioactive vitamin D3.
✅ 𝗠𝗢𝗥𝗘 𝗧𝗘𝗦𝗧𝗢𝗦𝗧𝗘𝗥𝗢𝗡𝗘 𝗦𝗧𝗜𝗠𝗨𝗟𝗔𝗧𝗜𝗢𝗡 𝗪𝗜𝗧𝗛 𝗗-𝗕𝗢𝗢𝗦𝗧: Our Meticulously formulated formula has 900mg of d-aspartic acid (vs other supplements’ 200mg) to STIMULATE TESTOSTERONE PRODUCTION. We also add fenugreek to help suppress estrogen conversion, along with T-boosting maca root and bioavailable zinc citrate.
✅ 𝗠𝗢𝗥𝗘 𝗣𝗢𝗧𝗘𝗡𝗧 𝗙𝗢𝗥𝗠𝗨𝗟𝗔 𝗙𝗢𝗥 𝗣𝗘𝗥𝗙𝗢𝗥𝗠𝗔𝗡𝗖𝗘: Most brands rely on one energy booster or use quick-spike stimulants like caffeine. Our FULL-SPECTRUM BLEND helps SUSTAIN ENERGY FOR LONGER & AIDS MUSCLE GROWTH. We combine stimulating MACA ROOT, muscle-building MAGNESIUM & energising VITAMIN B6.
✅ 𝟭𝟬𝟬% 𝗔𝗖𝗧𝗜𝗩𝗘 𝗙𝗢𝗥𝗠𝗨𝗟𝗔: We use only POTENT INGREDIENTS, like zinc citrate and VITAMIN D3, which is up to 2x more effective than vitamin D2 (ergocalciferol).
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
✅ #𝟭 𝗟𝗜𝗩𝗘𝗥 𝗦𝗨𝗣𝗣𝗢𝗥𝗧 𝗖𝗢𝗠𝗣𝗟𝗘𝗫: Regular liver-health complexes are formulated with synthetic, unregulated ingredients that lack long-term studies into their usage. We formulate with 15 HIGH POTENCY, NATURAL & PROVEN vitamins, minerals & amino acids. 9 out of 10 fitness trainers would recommend to their clients. Packaging may vary.
✅ 𝟯𝗫 𝗠𝗢𝗥𝗘 𝗔𝗕𝗦𝗢𝗥𝗣𝗧𝗜𝗢𝗡 𝗪𝗜𝗧𝗛 𝗧𝗜𝗠𝗘𝗗 𝗥𝗘𝗟𝗘𝗔𝗦𝗘: Regular delivery systems have little benefit as they release instantly, which oversaturates the body’s uptake pathways. Our slow-release capsules DELIVER MICRONUTRIENTS OVER 12 HOURS. This ensures 3x HIGHER GI UPTAKE and ELEVATED serum levels.
✅ 𝗔𝗡𝗧𝗜𝗢𝗫𝗜𝗗𝗔𝗡𝗧 𝗣𝗟𝗔𝗡𝗧-𝗣𝗥𝗢 𝗖𝗢𝗠𝗣𝗟𝗘𝗫: Other complexes include milk thistle alone, which has few proven health benefits. Our patented complex combines scientifically proven plant extracts: GINGER ROOT, ACAI & BLACK AGED GARLIC. They work together to inhibit inflammation 2X MORE EFFECTIVELY.
✅ 𝟰𝟱% 𝗠𝗢𝗥𝗘 𝗕𝗜𝗢𝗔𝗩𝗔𝗜𝗟𝗔𝗕𝗟𝗘 𝗪𝗜𝗧𝗛 𝗡-𝗔𝗖𝗘𝗧𝗬𝗟 𝗟-𝗖𝗔𝗥𝗡𝗜𝗧𝗜𝗡𝗘: Regular supplements use non-acetylated L-Carnitine, which degrades quickly in the small intestine. We use N-ACETYL L-CARNITINE, the most BIOACCESSIBLE form of this powerful amino acid, for SUPERIOR ABSORPTION and intracellular storage.
✅ 𝗨𝗞 𝗠𝗔𝗗𝗘 𝗪𝗜𝗧𝗛 𝗣𝗥𝗘𝗠𝗜𝗨𝗠 𝗔𝗖𝗧𝗜𝗩𝗘 𝗜𝗡𝗚𝗥𝗘𝗗𝗜𝗘𝗡𝗧𝗦: Many supplements on the market contain gelatin, allergens and other additives. Our EASY-SWALLOW, VEGETARIAN capsules are enhanced with folic acid, iron, and vitamins C, D3 & B1 in their most BIOACTIVE forms. We’re gelatin, GMO and allergen free.
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Quick absorption into the bloodstream to help target the source of pain fast
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Tablets; contains sodium ibuprofen; for pain relief; always read the label – UK/N/1118/0128
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Caplets; contains sodium ibuprofen; for pain relief; always read the label-UK/N/1118/0128
✅ 𝗥𝗘𝗖𝗢𝗠𝗠𝗘𝗡𝗗𝗘𝗗 𝗕𝗬 𝟵/𝟭𝟬 𝗢𝗣𝗧𝗜𝗖𝗜𝗔𝗡𝗦: Our MacuPro supplement MAINTAINS NORMAL EYE HEALTH & HELPS FILTER HARMFUL BLUE LIGHT. Unlike low-grade complexes, our nutritionist-recommended formula is packed with 100% active ingredients, including OUR BIOAVAILABLE CAROTENOID TRIO: LUTEIN, ZEAXANTHIN + MESO-ZEAXANTHIN.
✅ 𝟯𝟯.𝟯%+ 𝗔𝗡𝗧𝗜-𝗜𝗡𝗙𝗟𝗔𝗠𝗠𝗔𝗧𝗢𝗥𝗬 𝗖𝗢𝗠𝗣𝗢𝗨𝗡𝗗𝗦 𝗪𝗜𝗧𝗛 𝗕𝗟𝗨-𝗕𝗢𝗢𝗦𝗧: Our patented complex has a 4:1 blueberry extract equal to 600mg of blueberries (vs other supplements’ 6mg) to FIGHT OXIDATIVE STRESS. The high anthocyanin content also HELPS REGENERATE RHODOPSIN TO IMPROVE NIGHT VISION.
✅ 𝗠𝗜𝗖𝗥𝗢𝗡𝗜𝗦𝗘𝗗 𝗟𝗨𝗧𝗘𝗜𝗡 𝗙𝗢𝗥 𝟯𝗫 𝗠𝗢𝗥𝗘 𝗕𝗜𝗢𝗔𝗩𝗔𝗜𝗟𝗔𝗕𝗜𝗟𝗜𝗧𝗬: Other supplements contain large particles that can’t be absorbed – up to 75% is excreted. We convert our lutein to NANO-SIZE crystals (< 70 nm). This improves encapsulation efficiency (to 99.5%) & enables 51% MORE NUTRIENT INTAKE.
✅ 𝟯𝗫 𝗠𝗢𝗥𝗘 𝗣𝗢𝗧𝗘𝗡𝗧 𝗕𝗟𝗘𝗡𝗗: Most brands don’t offer the optimal antioxidants. Our FULL-SPECTRUM BLEND has vitamin C for cataract prevention & to help lutein absorb faster. Plus, 5mg of vitamin B2 (reduces eye fatigue), vitamin E (protects against free radicals) & vitamin A (lubricates & promotes a healthy retina).
✅ 𝟭𝟬𝟬% 𝗔𝗖𝗧𝗜𝗩𝗘 & 𝗩𝗘𝗚𝗔𝗡: We use only POTENT INGREDIENTS, like zinc oxide (80% elemental zinc). Other brands bulk-source impure ingredients from China & dosages can vary from the label by up to 51%. Our supplements are created in a UK laboratory, and each batch is THIRD-PARTY TESTED to ensure ACCURATE DOSAGE LEVELS.
Dual action pain relief: fast acting and long lasting
Starts to absorb in 5 minutes**
Lasts for up to 9 hours**
UK’s 1st ibuprofen & paracetamol combinatio
From the makers of Nurofen
Nuromol Dual action pain relief is for when regular painkillers alone aren’t enough*. It starts working faster than ibuprofen and lasts longer than paracetamol alone for all in one pain relief^. *Ibuprofen or paracetamol. **based on 2 tablet dose. ^based on 2 tablet dose of Nuromol vs standard paracetamol 1000mg or standard ibuprofen 400mg alone. To verify contact PO Box 4044, Slough, SL1 0NS. Nuromol Dual Action Pain Relief 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain not relieved by ibuprofen or paracetamol individually. Always read the label. RB-M-85081
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Provides up to 8 hours of relief, from mild to moderate pain with dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever
【#1 EAR CANDLES SET IN THE GREAT BRITAIN】From London to your home, we create our ear cnadle using rigorously tested ingredients. Make pampering a luxurious experience with our VERSATILE SET OF 8 Pairs Earcandle set. Join 110,000+ customers who love our hopi ear candle for massage, relaxing, and ear wax cleaning.
【Pure Ingredients】100% plant materials, 100% natural beeswax, purified essential oil, hand-crafted, full compliance with environmental requirements.
【Every Color Made by Different Fragrance】Orange-Sweet Citrus, Green-Healthy Green Tea, White-Refreshing Peppermint, Purple-Calming Lavender, Pink Red-Romantic Rose, Yellow-Relaxing Bergarmot, Blue-Warm Rosemary, Brown-Soothing Sandalwood.
【Reduce Stress and Relax! Quality Guaranteed】Our candles are hand made with the highest quality all-natural beeswax. Hollow center with tapered opening. Silver Safety Marker indicates where to stop burning candle.
【Easily Removable Drip Stop Filter】 Simply pull out filter and poke foam through wide end for a more holistic traditional burn if desired. 【Much Less Smoke than Paraffin Petroleum Candles】 Beeswax burns more evenly providing a consistent powerful heat vortex. Zero carcinogens released unlike Paraffin which releases smoke and toxins.